# SDR AALA20160921003

- Difficulty date: September 18, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N996NN
- Make and model: Boeing 737823
- Aircraft serial: 31248
- Aircraft time: 209 hours, 86 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

DURING CONFIGURING FOR LANDING FLAP INDICATION SHOWED SPILT FLAPS LEFT FLAP 7 DEGREES RIGHT 9 DEGREES. FLAPS WERE SELECTED TO 15 BUT NEVER EXTENDED BEYOND LEFT 7 AND RIGHT 9. LANDED PER QRH AT FLAPS 5 DEGREES ON HANDLE. EMERGENCY DECLARED. AIRCRAFT WAS GROUNDED.  MAINTENANCE ACCOMPLISHED BITE TEST OF PSEU IAW FIM 32-09-00-810-801. ACCOMPLISHED FIM 32-61-00-810-875 FOR FLAP LANDING WARNING SWITCH FAULT WITH NO EXISTING AND NO LATCHED FAULTS NOTED. ACCOMPLISHED FSEU BITE PROCEDURE IAW FIM 27-51-00. SYSTEM CHECKS NORMAL.
